Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 74, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jul 18, 2010, 5:44 PM MDT for Logan County, Colorado. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2010, 5:44 PM MDT (23:44 UTC)
- Expired
- Jul 18, 2010, 6:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:45 PM MDT | TORNADO | 7 S Proctor, CO | TOUCHDOWN FOR 30 SECONDS IN OPEN FIELD. NO DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2745 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834 WFUS55 KBOU 182344 TORBOU COC075-190015- /O.NEW.KBOU.TO.W.0074.100718T2344Z-100719T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 544 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO * UNTIL 615 PM MDT * AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF PROCTOR...OR 13 MILES NORTHEAST OF STERLING. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...PROCTOR AND FLEMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4083 10266 4054 10267 4057 10308 4086 10303 TIME...MOT...LOC 2344Z 268DEG 19KT 4073 10297 $$
3 follow-up statements
115 WWUS55 KBOU 182352 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 552 PM MDT SUN JUL 18 2010 COC075-190015- /O.CON.KBOU.TO.W.0074.000000T0000Z-100719T0015Z/ LOGAN CO- 552 PM MDT SUN JUL 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST CENTRAL LOGAN COUNTY... AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF FLEMING...OR 16 MILES EAST OF STERLING. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. TRAINED SPOTTERS REPORTED A BRIEF TORNADO AT 515 PM 6 MILES SOUTH OF PROCTOR. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...PROCTOR AND FLEMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4083 10266 4054 10267 4057 10308 4086 10303 TIME...MOT...LOC 2351Z 272DEG 22KT 4072 10289 $$
858 WWUS55 KBOU 190002 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 602 PM MDT SUN JUL 18 2010 COC075-190015- /O.CON.KBOU.TO.W.0074.000000T0000Z-100719T0015Z/ LOGAN CO- 602 PM MDT SUN JUL 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST CENTRAL LOGAN COUNTY... AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 2 MILES SOUTH OF FLEMING...OR 18 MILES EAST OF STERLING. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST PETERSBURG...PROCTOR AND FLEMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4083 10266 4054 10267 4057 10308 4086 10303 TIME...MOT...LOC 0002Z 296DEG 21KT 4065 10284 $$
898 WWUS55 KBOU 190014 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 614 PM MDT SUN JUL 18 2010 COC075-190023- /O.EXP.KBOU.TO.W.0074.000000T0000Z-100719T0015Z/ LOGAN CO- 614 PM MDT SUN JUL 18 2010 ...THE TORNADO WARNING FOR EAST CENTRAL LOGAN COUNTY WILL EXPIRE AT 615 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BUT STILL WILL PRODUCE WINDS TO 50 MPH...SMALL HAIL AND HEAVY RAINFALL AS IT MOVES SOUTHEAST AT 25 MPH. LAT...LON 4083 10266 4054 10267 4057 10308 4086 10303 TIME...MOT...LOC 0013Z 296DEG 21KT 4060 10274 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 18, 2:42 PM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 18, 2:42 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 242 PM MDT SUN JUL 18 2010 .SHORT TERM...THE UPPER HIGH OVER ARIZONA WILL SLIDE SLOWLY EASTWARD IN THE NEXT 24 HOURS. WESTERLY FLOW ALOFT WILL CONTINUE OVER COLORADO. WEAK UPPER DISTURBANCES HIDDEN IN THE FLOW IN COMBINATION WITH MOISTURE UNDER THE RIDGE WILL ALLOW DAILY THUNDERSTORMS TO DEVELOP TODAY AND TO A LESSER EXTEND MONDAY. THUNDERSTORMS HAVE BEEN RAPIDLY PROLIFERATING OVER THE FOOTHILLS FROM SOUTHERN COLORADO TO SOUTHERN WYOMING. THERE WILL A CHANCE OF SEVERE WEATHER IN THE NORTHEAST CORNER OF COLORADO THIS EVENING...AS DEWPOINTS ABOVE 60 DEGREES PERSIST THERE. ELSEWHERE WITH GOOD STORM MOVEMENT...HIGH CLOUD BASES WILL GET GUSTY OUTFLOW WINDS...AND ONLY A SHORT BURST OF RAIN. ONLY MINOR ADJUSTMENTS TO PREVIOUS FORECAST. .LONG TERM...MODELS HAVE THE UPPER RIDGE CENTER SOUTH OF COLORADO MONDAY NIGHT WITH WESTERLY FLOW ALOFT. ON TUESDAY AND TUESDAY NIGHT...THE UPPER RIDGE CENTER SHIFTS EASTWARD WITH THE FLOW ALOFT BECOMING MORE WEST-SOUTHWESTERLY BY LATE TUESDAY. ON WEDNESDAY...THE UPPER RIDGE STAYS WELL EAST-SOUTHEAST OF COLORADO WITH SOUTHWESTERLY FLOW ALOFT FOR THE CWA. WEAK UPPER TROUGHING IS INDICATED TO OUR NORTH THROUGH MOST OF THE PERIODS. THE SYNOPTIC SCALE ENERGY PROGGS CONTINUE TO INDICATE BENIGN ENERGY THROUGH THE PERIODS. THE BOUNDARY LAYER WIND PROGGS CONTINUE TO SHOW AN UPSLOPE COMPONENT TO THE WINDS LATER MONDAY NIGHT THROUGH WEDNESDAY. THERE IS A WEAK SURGE OF COOLER...MORE MOIST AIR TO MOVE ACROSS THE PLAINS MONDAY NIGHT/TUESDAY MORNING...THEN STAY AROUND FOR WEDNESDAY. FOR MOISTURE...IT INCREASES AT MOST LEVELS AND CONTINUES PRETTY MOIST THROUGH WEDNESDAY. MODELS HAVE BOUNDARY LAYER DEW POINTS INCREASING FROM EAST TO WEST MONDAY NIGHT. FOR TUESDAY THROUGH WEDNESDAY NIGHT ...DEW POINT READINGS ARE PROGGED IN THE 60S FOR THE PLAINS AND LOWER FOOTHILLS. PRECIPITABLE WATER VALUES ARE IN THE 0.85 TO 1.20 INCH RANGE MONDAY NIGHT. TUESDAY INTO WEDNESDAY NIGHT...VALUES ARE PROGGED IN THE 1.10 TO 1.60 INCH RANGE...WITH THE HIGHEST AMOUNTS OVER THE EASTERN PLAINS. BOTH MODELS HAVE A PRETTY DECENT THETA-E AXIS OVER THE EASTERN TWO-THIRDS OF THE FORECAST AREA THROUGH THE PERIODS. THERE IS PRETTY DECENT CAPE PROGGED OVER THE NORTHEASTERN QUARTER OF THE FORECAST AREA MONDAY EVENING...THEN AGAIN OVER ALL AREAS EAST OF THE DIVIDE FOR LATE DAY TUESDAY INTO WEDNESDAY EVENING. THE LAPSE RATE FIELDS CONTINUE TO SHOW WEAK MID LEVEL CAPPING THROUGH THE PERIODS. MODELS HAVE A TAD OF MEASURABLE RAINFALL MONDAY EVENING...MORE SO ON THE NAM. THERE IS A BIT MORE FOR LATE DAY TUESDAY...BUT NOT MUCH AS FAR AS COVERAGE GOES. THERE IS MORE MEASURABLE PRECIPITATION INDICATED FOR LATE DAY WEDNESDAY. SO FOR POPS...CLEARLY THE MOISTURE GETS BETTER...BUT NOT SURE ABOUT THE LACK OF COOLING ALOFT. THERE IS UPSLOPE PROGGED AS WELL. WILL GO WITH OR KEEP IN...MAINLY..."CHANCES" FOR BOTH LATE DAY TUESDAY AND LATE DAY WEDNESDAY. FOR TEMPERATURES...TUESDAY'S HIGHS ARE AROUND 10 C COLDER THAN MONDAY'S HIGHS ACCORDING TO THE NAM...WITH THE GFS HAVING ONLY A 2-4 C COOL DOWN. WEDNESDAY'S HIGHS WILL BE CLOSE TO TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY ...THE MODELS HAVE THE UPPER RIDGE CENTERED AROUND ARKANSAS ON THURSDAY...WITH A WEAK UPPER TROUGH TO MOVE ACROSS THE FORECAST AREA ON FRIDAY. A SLIGHTLY WEAKER UPPER RIDGE MOVES BACK INTO THE STATE FOR SATURDAY AND SUNDAY. MOISTURE STILL SEEMS OK...SO WILL KEEP SOME MINOR POPS MENTIONED FOR THE "LATE IN THE DAY" PERIODS. TEMPERATURES STILL LOOK TO BE AROUND NORMALS. && .AVIATION...ISOLATED STORMS ARE EXPECTED TO MOVE FROM THE FOOTHILLS TO THE URBAN CORRIDOR THIS AFTERNOON. THESE STORMS ARE EXPECTED TO PRODUCE LIGHTNING AND GUSTY OUTFLOW WINDS TO 35 KNOTS UNTIL EARLY EVENING...THEN MOVE EAST. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. RTG/RJK
Hazardous weather outlook, Jul 18, 10:36 AM MDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1036 AM MDT SUN JUL 18 2010 COZ030>051-191200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON ACROSS THE FORECAST AREA. THESE STORMS WILL PRODUCE WIND GUSTS TO 45 MPH...SPORADIC LIGHTNING...AND BRIEF PERIODS OF RAIN. BETTER LOW LEVEL MOISTURE IN EXTREME NORTHEAST COLORADO WILL ALLOW FOR A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS TO DEVELOP LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR ALL THE FORECAST AREA MONDAY...FRIDAY AND SATURDAY. THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS TUESDAY THROUGH THURSDAY. TEMPERATURES LOOK TO BE ABOVE SEASONAL NORMALS AGAIN ON MONDAY...THEN COOL TO NEAR NORMALS FROM TUESDAY INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RTG/RJK
In the hours before
Special weather statement, Jul 18, 3:54 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 354 PM MDT SUN JUL 18 2010 COZ048-182245- LOGAN COUNTY CO- 354 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN COUNTY AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 55 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF WESTPLAINS...OR 32 MILES NORTHWEST OF STERLING...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTPLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 4100 10326 4082 10333 4083 10356 4100 10357 TIME...MOT...LOC 2154Z 262DEG 9KT 4101 10353
Special weather statement, Jul 18, 4:10 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 410 PM MDT SUN JUL 18 2010 COZ047-182245- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- 410 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO AROUND 55 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHWESTERN LINCOLN COUNTY...OR 42 MILES SOUTHWEST OF LIMON...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3886 10381 3853 10383 3853 10405 3887 10405 TIME...MOT...LOC 2209Z 262DEG 9KT 3872 10403
Special weather statement, Jul 18, 4:28 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 428 PM MDT SUN JUL 18 2010 COZ042-048-182315- LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO- 428 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN COUNTY NORTHEASTERN WELD COUNTY AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 55 MPH. THIS STORMS WERE LOCATED FROM NEAR PAWNEE BUTTES TO WESTPLAINS...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD... WESTPLAINS...STONEHAM...PEETZ...PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...NEW RAYMER...LOGAN CORNERS...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 4099 10310 4054 10312 4053 10395 4099 10385 TIME...MOT...LOC 2227Z 288DEG 14KT 4083 10367
Special weather statement, Jul 18, 4:50 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 450 PM MDT SUN JUL 18 2010 COZ040-041-045-182330- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 450 PM MDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE COUNTY SOUTH CENTRAL ADAMS COUNTY AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF STRASBURG...OR 32 MILES EAST OF DENVER...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO STRASBURG... BYERS AND BENNETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3984 10405 3958 10407 3958 10455 3985 10446 TIME...MOT...LOC 2250Z 277DEG 18KT 3969 10430
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:54 PM MDT | Special Weather Statement | BOU | Logan | 51 min |
| Jul 18, 4:10 PM MDT | Special Weather Statement | BOU | Crowley | 35 min |
| Jul 18, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 39 min |
| Jul 18, 4:28 PM MDT | Special Weather Statement | BOU | Logan | 47 min |
| Jul 18, 4:50 PM MDT | Special Weather Statement | BOU | Arapahoe | 40 min |
| Jul 18, 5:13 PM MDT | Areal Flood Advisory | BOU | Logan | 92 min |
| Jul 18, 5:17 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 43 min |
| Jul 18, 5:57 PM MDT | Special Weather Statement | BOU | Elbert | 48 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.